AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 15, Numéro 2, Année 2020

Mohammad AHSANULLAH,
ERRATUM : Some characterizations of Pearson's Two-Unequal Step Random Walk, pp. 2275-2276
DOI : http://dx.doi.org/10.16929/as/2020.2275.158
ABSTRACT
ENGLISH Some corrections are made on our paper entitled (Some characterizations of Pearson's Two-Unequal Step Random Walk), with DOI (http://dx.doi.org/10.16929/as/2020.2263.157), published in Afrika Satistika, Vol 14 (3), pp. 2263-2273. Although they do not change the final results, they can notably affect the readers.

FRANCAIS Quelques corrections sont apportées sur notre article intitulé (Some characterizations of Pearson's Two-Unequal Step Random Walk), DOI (http://dx.doi.org/10.16929/as/2020.2263.157), publié dans Afrika Satistika, Vol 14 (3), pp. 2263-2273. Bien qu'elles ne changent pas les résultats finaux, ils peuvent notablement g&ecric;ner les lecteurs.
Citer cet article
Mohammad AHSANULLAH, (2020). ERRATUM : Some characterizations of Pearson's Two-Unequal Step Random Walk. Afrika Statistika . Volume 15(2), pp 2275-2276
Doi : http://dx.doi.org/10.16929/as/2020.2275.158













JAS
JAS



ok